# SDR AWXA9800108

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 0007352
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FUMES SMELLED IN FLT DECK AND CABIN.  LATER IN FLIGHT FUMES DID NOT DIMINISH MUCH AND APPEARED TO BE COMING FROM ATR CONDITIONING SYSTEM, DEFFERED.  REMOVED AND REPLACE L AND R PACK COALESCER BAGS.  PLACARDED APU INOPERATIVE PER MEL 49-01 C/N 90788.  ENGINE OPS AND EXTENDED PACK RUNS ELIMINATED RESIDUAL AROMA FROM ECS.  VERIFIED APU BLEED WAS SOURCE AFTER ISOLATION.  REMOVED AND REPLACED APU PER R6D49004, OPS GOOD MEL CLEARED.
